# SDR FDEA202306211072

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25806
- Aircraft time: 41,708 hours, 29,253 cycles
- System (JASC): 5700 · Wing Structure
- Part: Drag Fitting
- Part number: 653N000213
- Condition: Unknown
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PYLON HAS 1 CRACK INDICATION AT #8 HOLE 3 O'CLOCK POSITION IN THE FITTING 0.850   DEPTH. COMPLIED WITH EA# F-5730-T0374640 PART 1 (P1) LH WING UPPER SKIN AT IB PYLON DRAG   FITTING CRACK INDICATION AT HOLE #8.
